| Model Number |
1021-06 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
Event or Problem Description
On (b)(6), the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving bg readings of 245 mg/dl, 208 mg/dl, 104 mg/dl and 183 mg/dl from his dario meter.